I am six weeks and three days pregnant with the help of IVF, and it is frozen embryo transfer on day 20. My doctor suggested reducing Gestone injection frequency from daily to alternate days when heartbeats were checked after the sixth-week scan. And to continue oral Duphaston and vaginal tablets. Does reducing the frequency of Gestone injection this early cause bleeding? Or is it safe to reduce from daily to alternate days once the heartbeat is visible? Kindly help.
Welcome to icliniq.com.
I understand your concern. Once the fetal heartbeat is seen, it is safe to reduce the progesterone injections, as now the placenta will start producing its progesterone. You still have oral and vaginal progesterone to support it, but excess progesterone can cause nausea and vomiting. So, I suggest it is better to take it on alternate days.
Thank you for the reply. My doctor advised me to be alert, as bleeding may happen. So, I got scared because I have a history of miscarriage. Currently, I am taking the following medications,
1) Injection Gestone 100 mg on alternate days, which was previously (till yesterday) taken daily, and it did not cause bleeding.
2) Tablet Duphaston 10 mg twice a day.
3) Tablet Emprogest 400 mg two tablets twice a day vaginally.
4) Tablet Evadiol 2 mg four tablets twice a day.
5) Tablet Ecosprin 75 once a day.
6) Injection Exhep S.C daily.
7) Injection GCCF S.C daily.
Welcome back to icliniq.com.
The doctor has just warned you as reducing the dose in some patients may cause bleeding. Therefore, I suggest these medicines be continued along with folic acid supplementation.
Kindly revert in case of further queries.
Thank you for the reply. I asked my doctor whether reducing the dose could cause bleeding. So she told me to continue injection Gestone daily for the next ten days, which got me confused? Should I continue it daily, as she said? Does excess progesterone affect the fetus? Or should I go with her first suggestion of alternate days? She told me if bleeding happens, I have to be hospitalized for three days. Kindly help.
Welcome back to icliniq.com.
I understand your concern. The bleeding that occurs is not due to miscarriage. It is just slight bleeding due to the body's reaction to reduced progesterone which may occur in some people. Excess progesterone does not affect the fetus. The only concern is it might cause excess nausea and vomiting. If that is your concern, I suggest you continue daily progesterone till 10 to 12 weeks; after that, the placenta secretes its progesterone entirely, so you would not need the injections, and the chances of miscarriage are reduced significantly.
I hope you understand.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your query completely here. Tranlok-E (combination of Tranexamic acid and Ethamsylate) is an antifibrinolytic. They prevent the blood clot from breaking and hence helps in controlling bleeding. There are insufficient data regarding the safety of ... Read fullIs it advisable to take Duphaston for ovarian cyst?
.. be better if you could send me your detailed gynecology, obstetrics, medical, surgical, and drug history. The cyst is a developing large size follicle. If it is less then 4 to 5 mm then it should resolve by itself in the next few months gradually.... Read fullCan IVF/ICSI cycle be done with AMH value 1.1 ng/ml?
.. you doing? Definitely, IVF would be the best option. Let me start by mentioning the risk factors, one is your age, AMH is lower limit and endometriosis. As you cross 35 years, most of the good eggs get exhausted. So it is very good to keep getti... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now